• Amused
  • Angry
  • Annoyed
  • Awesome
  • Bemused
  • Cocky
  • Cool
  • Crazy
  • Crying
  • Depressed
  • Down
  • Drunk
  • Embarrased
  • Enraged
  • Friendly
  • Geeky
  • Godly
  • Happy
  • Hateful
  • Hungry
  • Innocent
  • Meh
  • Piratey
  • Poorly
  • Sad
  • Secret
  • Shy
  • Sneaky
  • Tired
  • Wtf
  • Results 1 to 6 of 6
    1. #1
      Registered User.
      is Down on the upside
       
      I am:
      ----
       


      Join Date;
      19th March, 2014.
      Posts;
      33.
      Post Thanks / Like

      Baclofen causing muscle/joint pain

      Hi All

      I've been using Baclofen for a couple of years now with great success... however.

      I've begun to experience pains in the muscles of my back and my knee, elbow and shoulders and I'm convinced its the Baclofen thats doing it.

      Has anyone else experienced this? If so, is there something can be done to prevent this sort of side effect?

      Thanks in advance!

      Mickey

    2. #2
      Forum Subscriber.
      This user has no status.
       
      I am:
      ----
       
      _serenity_'s Avatar

      Join Date;
      16th February, 2011.
      Posts;
      272.
      Post Thanks / Like

      Re: Baclofen causing muscle/joint pain

      Hi @MickeySoFine1972,

      I know that people over at The End of My Addiction have discussed lower back pain pain as a side effect of baclofen. I also found this case study: Baclofen and Back Pain: A Paradoxical Phenomena - the authors assume that the pain is caused by the weakened muscles being unable to support the rest of the body.

      I've been on baclofen for almost eight years now. I am gradually titrating down (not to zero though) because I'm concerned about the long-term effects on my muscles. I also really need to get back into a weight lifting routine. I don't think we have enough information on long-term, high-dose baclofen use.
      Last edited by _serenity_; October 3rd, 2018 at 08:04 PM.

    3. Thanks MickeySoFine1972 thanked for this post
      Likes Cassander liked this post
    4. #3
      Registered User.
      is Down on the upside
       
      I am:
      ----
       


      Join Date;
      19th March, 2014.
      Posts;
      33.
      Post Thanks / Like

      Re: Baclofen causing muscle/joint pain

      Hmmm! interesting read.

      I'm starting to think that it's messing with the elasticity of muscles and joints. I have an inversion table that seems to be helping and a 'spike ball' that I roll under my feet to activate reflexology points. These seem to help in releasing the muscle tensions.

      I even thought of adding a bit of Ibuprofen (another muscle relaxant) would help but it doesn't seem to have any discernable effect

    5. Likes _serenity_ liked this post
    6. #4
      Registered User.
      This user has no status.
       
      I am:
      ----
       


      Join Date;
      18th February, 2015.
      Posts;
      126.
      Post Thanks / Like

      Re: Baclofen causing muscle/joint pain

      I'm one of those on theendofmyaddiction.org that has complained of lower back pain since taking Bac.

      I started taking high-dose Bac in about April 2015 but it was in Oct/Nov 15 that I first noticed lower back pain. A rheumatolgist I saw in 2016 said the ache was not Baclofen but age-related degeneration. X-rays and MRI showed nothing else going on.

      I have just seen a physio as my back pain (it's a persistant ache rather than a sharp pain, but enough to wake me in the night and really bother me when driving etc during the day) has returned after a bit of a respite and she thinks it might be spondalitis. When she presses down on the left side of my lower spine I get a sharp pain on the right side of the spine.

      It does appear to be joints more than muscular in my case and therefore unlikely to be Baclofen causing it.

      I have just tied to log onto TEOMA but the site is down. I hope it's up soon and more people start posting there. It's been very quiet for a while now.

      It's good to see things cleaned up here at MWO, I haven't been here for a while.

      I've been sober for about 6 weeks this time on 150mg p/d Bac. I have been on a cycle of up to 2-3 months sober then one or two heavy drinking episodes. I don't want to drink at all, so it's not perfect BUT overall I am better than ever, thanks to Baclofen.

    7. Likes _serenity_ liked this post
    8. #5
      Registered User.
      This user has no status.
       
      I am:
      ----
       


      Join Date;
      22nd September, 2006.
      Location;
      Allen, TX.
      Posts;
      4,803.
      Post Thanks / Like

      Re: Baclofen causing muscle/joint pain

      Good o see you. People turmeric an cumsercin (sp) I am starting mine tonight are now using. Le's do it together. I quit sugar for a while and that achiness disappeard. Can't resist chocolate and ice cream, but now do it lighter.
      Enlightened by MWO

    9. Likes _serenity_ liked this post
    10. #6
      Forum Subscriber.
      is sober because of Baclofen.
       
      I am:
      Happy
       
      Mom2JTx3's Avatar

      Join Date;
      10th October, 2012.
      Location;
      East coast.
      Posts;
      233.
      Post Thanks / Like

      Re: Baclofen causing muscle/joint pain

      Oddly enough, my back pain started after I titrated down from HDB. I figured the muscles were tight because they had adapted to the relaxing effects? It’s gotten much better with time.

    11. Likes _serenity_ liked this post

    Tags for this Thread

    Bookmarks

    Bookmarks

    Posting Permissions

    • You may not post new threads
    • You may not post replies
    • You may not post attachments
    • You may not edit your posts
    •